question-icon

What Causes Headache During 2 Months Of Pregnancy While On Combiflam?

default
Posted on Wed, 25 Oct 2017
Question: My wife is 2 months pregnent. She some time face sevear head ache for which she needs to take Combiflam. So is it safe to take Combiflam in pregnancy.
doctor
Answered by Dr. B. Radhakrishnan. Nair (23 minutes later)
Brief Answer:
Paracetamol can be taken

Detailed Answer:
Hi
GREETINGS
First of all find out the cause for headache .Get an eye check up ,ENT check up and if necessary a neurology consultation.
If everything is normal paracetamol is more safe.combiflam is a combination of 2 drugs.(Brufen and paracetamol).
Hope my answer helps you.
Regards
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. B. Radhakrishnan. Nair

OBGYN

Practicing since :1986

Answered : 1654 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What Causes Headache During 2 Months Of Pregnancy While On Combiflam?

Brief Answer: Paracetamol can be taken Detailed Answer: Hi GREETINGS First of all find out the cause for headache .Get an eye check up ,ENT check up and if necessary a neurology consultation. If everything is normal paracetamol is more safe.combiflam is a combination of 2 drugs.(Brufen and paracetamol). Hope my answer helps you. Regards